# SDR AALA202210242486

- Difficulty date: October 6, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737
- Aircraft serial: 33214
- Aircraft time: 36,150 hours, 14,992 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: STRINGER CLIP FOUND DAMAGED AT STA 947.5 AND STRINGER 18L. REMOVED AND REPLACED OLD STRINGER CLIP PER AARD 51-00-05-1.
